# SDR 2010FA0000428

- Difficulty date: April 1, 2010
- Submitted: April 30, 2010
- Operation: General aviation
- Make and model: Boeing 777*
- Engine: Ge GE9085B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 1844M90G02
- Part serial: GWN03RTM
- Condition: Damaged
- Location: Engine
- Part time: 29,886 hours, 4,568 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QEMY) DURING INCOMING INSP OF THE SUBJECT HP COMPRESSOR, 8-10 SPOOL (IPC 72-31-00-01-590), 1-OFF INDICATION HAS BEEN IDENTIFIED ON THE RAISED EBN LAND SITUATED INTERNALLY BETWEEN THE STAGE 9 AND 10 DISKS.  THE INDICATION HAS BEEN DETECTED DURING THE FLUORESCENT PENETRANT INSP AND HAS BEEN MEASURED AT APPROX 0-100 INCH IN LENGTH.  THE OEM HAS BEEN INFORMED OF THE CONDITION (REFERENCE SR-7-1-2230226756.
